# SDR COMA9630152

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340A064
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 7257403001
- Condition: Chafed
- Location: Wing
- Part time: 24,460 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7-YEAR THRESHOLD, 4-YEAR INTERVAL CHECK.  TASK 191-01I, UPPER ATTACH FITTING FOR LEFT WING AFT SPAR TO FUSELAGE FITTING HAS A DEEP GOUGE.  C/W NDT INSPECION, BLENDED OUT DAMAGE IAW SRM.  AIRCRAFT TOTAL CYCLES, 27,592.
